# SDR UIEA2018041000656

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 62,784 hours, 9,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1840, LBL 98.58 SEAT TRACK FOUND CORRODED  CORROSION REMOVED AND CHECKED WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 LIMITS.
